# SDR UALA2012080804312

- Difficulty date: August 6, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 83,414 hours, 13,314 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE1010743M0607
- Condition: Leaking
- Location: Lt Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT HYD SYSTEM LOW.  FOUND LEFT ENG HYD PRESSURE LINE LEAKING NEAR DISCONNECT.  TORQUED, NO HELP.   REPLACED HYD LINE FROM RACEWAY TO ENGINE DRIVEN HYD PUMP.  TORQUED B-NUTS, PERFORMED DRY SPIN NO LEAKS FOUND.  PERFORMED ENG RUN AS PER JRH FOR 5 MIN AND INSPECTED AREA NO LEAKS FOUND.
